# SDR COMA0160255

- Difficulty date: February 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,149 hours, 10,287 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 35333601364A
- Condition: Defective
- Location: Nlg
- Component: Strut
- Component part number: 16040107
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT DEPARTED CKB A GEAR DISAGREE WARNING, NOSE DOOR OPEN WARNING AND A NOSE WHEEL STEERING INOP CAUTION FOLLOWED BY A WOW INPUT CAUTION.  INVESTIGATED AND FOUND NLG STRUT WOULD NOT FULLY EXTEND DUE TO DEFECTIVE O-RING SEAL ON LOWER BEARING AND FLOATING PISTON.  INSTALLED SERVICEABLE SEALS ON LOWER BEARING AND PISTON IAW CRJ AMM 32-21-20-400-801 AND 32-21-25-400-801.
